Steady-State Wave Propagation in Simple and Compound.
Mathematische Zeitschrift, Tome 160 (1978), pp. 89-102
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1978__160_172667,
author = {Jean-Claude Guillot and Calvin H. Wilcox},
title = {Steady-State {Wave} {Propagation} in {Simple} and {Compound.}},
journal = {Mathematische Zeitschrift},
pages = {89--102},
year = {1978},
volume = {160},
zbl = {0362.35061},
url = {http://geodesic.mathdoc.fr/item/MZ_1978__160_172667/}
}
Jean-Claude Guillot; Calvin H. Wilcox. Steady-State Wave Propagation in Simple and Compound.. Mathematische Zeitschrift, Tome 160 (1978), pp. 89-102. http://geodesic.mathdoc.fr/item/MZ_1978__160_172667/